# SDR SWAA042502

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 2,436 hours, 1,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT LOWER AFT & AFT SERVICE DOOR EMERGENCY EXIT LIGHTS INOP.  RELAMPED LIGHTS PER MM.
